# SDR DALA2023051803974

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IN REF TO NRC 159: CORROSION ON FLOOR FITTINGS (2EAS) ON STA 715 TO STA 720 L2. CORRECTIVE ACTION: SUMMARY NRC 00565: FLOOR FITTING STA 720 WAS REPLACED PER B757-200 SRM. FLOOR FITTING STA 715 WAS FABRICATED PER DWG 143N8328-59 REV. R. AND REPLACED PER B757-200 SRM. (2768893)
